# SDR GTIA040183

- Difficulty date: February 16, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Dorsal Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT SIDE DORSAL FIN ATTACH ANGLE CRACKED THROUGH VERTICAL LEG AND INTO 1ST ROW OF FAST ON HORIZONTAL LEG AND GOUGED AND BROKEN FAST.  DYE PEN INSPECTION SHOWS NO CRACKS.  REMOVED RIGHT SIDE DORSAL FIN ATTACH ANGLE.  PER FURTHER INSPECTION FOUND RIGHT INNER ATTACH ANGLE CRACKED IN SEVERAL PLACES.  REMOVED RIGHT INNER ATTACH ANGLE AT DORSAL FIN.  INSTALLED GUSSET PER MD80 SB DC0-53-223.  INSTALLED RIGHT INBOARD ATTACH ANGLE AND OUTBOARD RIGHT ATTACH ANGLE PER MD80 SB NO DC9-53A223 RO2 AND SBDC9-223.  (M)
